Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and fatigue while on Unasyn for blood infection?

my husband is recovering from a bacterial infection in his blood, caused by bad teeth. 7 teeth removed, and infection and bone scraped out. he is getting NS SOLN 100mL with ampicillin/sulbactam 3 (2-1) G SOLR 3g by infusion every day for 6 weeks. he is tired, feels light-headed and is repeating himself. what can we expect for the next 5 1/2 weeks?
Wed, 16 Mar 2016
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have dizziness and fatigue while on Unasyn for blood infection . Well there can be many reasons for symptoms you mention in query like ear infection , condition like meniere's disease , food poisoning , heart problem or anxiety disorder . The symptoms can also occur due to side effects of certain medicine like Unasyn ,so consult doctor who prescribed this medicine . Doctor may alter the dose or prescribe substitute . I would suggest you to stay calm , avoid bending forward , avoid food like nuts and sea food , drink plenty of fluid and drink green tea thrice a day . If condition doesn't get better then consult ENT specialist for proper examination . Doctor may order certain test like CT scan of ear , examine with otoscope , rotatory chair test and balance test . Doctor may prescribe antibiotics like gentamycin , antiemetic drug ,anti inflammatory along with vestibular therapy .

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness and fatigue while on Unasyn for blood infection?

Hi Dear, Welcome to HCM. Understanding your concern. As per your query you have dizziness and fatigue while on Unasyn for blood infection . Well there can be many reasons for symptoms you mention in query like ear infection , condition like meniere s disease , food poisoning , heart problem or anxiety disorder . The symptoms can also occur due to side effects of certain medicine like Unasyn ,so consult doctor who prescribed this medicine . Doctor may alter the dose or prescribe substitute . I would suggest you to stay calm , avoid bending forward , avoid food like nuts and sea food , drink plenty of fluid and drink green tea thrice a day . If condition doesn t get better then consult ENT specialist for proper examination . Doctor may order certain test like CT scan of ear , examine with otoscope , rotatory chair test and balance test . Doctor may prescribe antibiotics like gentamycin , antiemetic drug ,anti inflammatory along with vestibular therapy . Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwari